# SDR CA190411008

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,116 hours
- Engine: Pwa PT6*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Valve
- Part number: 3G2810V00551
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT: RH FUEL DRAIN DRIPPING FUEL WHEN SAMPLED. RECTIFICATION: FOUND DRAIN VALVE MISSING FROM ASSEMBLY. DRAIN ASSEMBLY REPLACED REF 39-A-28-11-05-00A-720-A-A. SAFETY REPORT SUBMITTED BY MAINTENANCE PERSONNEL: C-XXXX HAD FUEL LEAK FROM RH FUEL TANK DRAIN VALVE. REMOVED U/S VALVE AND DISCOVERED POPPET SPRING MISSING. REPLACED VALVE ASSEMBLY, FUEL LEAK STOPPED. MAINTENANCE MANUAL ONLY MENTIONS SPRING IN A NOTE AND DOESN`T SHOW PROPER BREAKDOWN OF THE ASSEMBLY IN NEITHER THE AMP NOT THE IPD. REFER TO DOCUMENTS ATTACHED. (TC# 20190411008)
